# SDR CHQA201100056

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 24,708 hours, 19,747 cycles
- Engine: Allsn AE3007A
- Engine time: 21,796 hours, 19,629 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF AT BETWEEN 600-700FT THERE WAS VISIBLE SMOKE IN THE CABIN FOLLOWED BY A LAVATORY SMOKE INDICATION ON EIACS.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND BLEEDS WITH PACKS IN MULTIPLE CONFIGURATIONS AND REPORTED THAT WHILE OPERATING ON THE NR 2 BLEED, THERE WAS AN ODOR PRESENT.  THE NR 2 BLEED WAS SECURED CLOSED AND DEFERRED THEN THE AIRCRAFT WAS FERRIED TO KSDF FOR FURTHER TROUBLESHOOTING.  IN KSDF MAINTENANCE FOUND THE ZERO CARBON SEAL LEAKING.  THE ZERO CARBON SEAL WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
